# SDR CA101025009

- Difficulty date: October 10, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,408 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Switch
- Part number: C0531
- Condition: Failed
- Location: Clutch Actuator
- Part time: 1,039 hours
- Component: Actuator Assy, Robsin, C0512
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SWITCH FAILURE. CLUTCH ACTUATOR ASSEMBLY REPLACED.
